# SDR USAA2013052000026

- Difficulty date: April 30, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON LOWER SILL FITTING AT FR 20, S23R.  REPLACED LOWER SILL FITTING IAW SRM 51-72-11, AND DWG D53110339.
